Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 34, NWS Atlanta, GA

May 26, 2015Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at May 26, 2015, 7:27 PM EDT for Forsyth County, Georgia. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 7:27 PM EDT (23:27 UTC)
Expired
May 27, 2015, 5:24 AM EDT
In force
10 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.78 ft at May 27, 2015, 1:00 AM EDT.

actionminormoderate051005/2605/2705/28
Action stage
4 ft
Minor stage
6 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WGUS42 KFFC 262327
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE MAY 26 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Big Creek near Cumming affecting Forsyth County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC117-270754-
/O.NEW.KFFC.FL.W.0034.150526T2327Z-150527T0754Z/
/CMGG1.1.ER.150526T2319Z.150527T0000Z.150527T0154Z.UU/
727 PM EDT TUE MAY 26 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Big Creek near Cumming.
* From this evening until late tonight.
* At 6PM Tuesday the stage was 5.7 feet...and rising.
* Flood stage is 6.0 feet.
* The creek is forecast to rise above flood stage by this evening and 
  continue to rise to near 6.3 feet by this evening.The river will fall 
  below flood stage around 10 pm tonight.
* At 6.0 feet...Flood stage is reached. Minor flooding will expand 
  into the natural flood plain of the creek upstream and downstream 
  from the gage at Atlanta Highway or Georgia Highway 9. Large 
  portions of the sidewalk and boardwalk of the Big Creek Greenway 
  will begin to flood. The areas under the Georgia 400 Highway and 
  McFarland Road will be covered with around one foot of water. A 
  portion of the sidewalk under Majors Road will be covered with 
  around two feet of water. 
  
&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
2 follow-up statements
730 
WGUS82 KFFC 270246
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT TUE MAY 26 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Cumming affecting Forsyth County 

 
GAC117-271250-
/O.EXT.KFFC.FL.W.0034.000000T0000Z-150527T1250Z/
/CMGG1.1.ER.150526T2319Z.150527T0300Z.150527T0650Z.UU/
1046 PM EDT TUE MAY 26 2015

...Flood Warning extended until Wednesday morning...The Flood Warning
continues for
  The Big Creek near Cumming.
* Until Wednesday morning.
* At 1030 PM Tuesday the stage was 6.6 feet...and rising slowly.
* Minor flooding will continue into tonight then likely fall 
  below flood stage in the early morning hours Wednesday.
* Flood stage is 6 feet.
* At 7 feet...Minor flooding continues to expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Large portions of the 
  sidewalk and boardwalk of the Big Creek Greenway will be flooded. 
  The areas under the Georgia 400 Highway and McFarland Road will be 
  covered with around two feet of water. A portion of the sidewalk 
  under Majors Road will be covered with around 3 feet of water. 


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$
689 
WGUS82 KFFC 270924
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 AM EDT WED MAY 27 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

 
GAC117-270954-
/O.CAN.KFFC.FL.W.0034.000000T0000Z-150527T1250Z/
/CMGG1.1.ER.150526T2319Z.150527T0515Z.150527T0833Z.UU/
524 AM EDT WED MAY 27 2015

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* At 445 AM Wednesday the stage was 5.9 feet...and 
  falling rapidly.
* Flood stage is 6.0 feet.
* The creek will continue to fall.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 26, 3:06 PM EDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 26, 3:06 PM EDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT TUE MAY 26 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
GOOD AGREEMENT WITH THE MODELS ON POSITION OF THE MOISTURE AXIS
SETTING UP OVER THE CWA THROUGH WEDNESDAY NIGHT...HOWEVER THE NAM IS
JUST A LITTLE DRIER. WILL LEAN MORE WITH THE GFS/ECMWF SOLUTION
GIVEN THE AMOUNT OF PRECIP THAT IS CURRENTLY OVER AL/GA. THINKING
THAT THE SHORT WAVE MOVING OVER THE AREA WILL SHIFT EAST OF THE CWA
THIS EVENING DIMINISHING THE PRECIP SOMEWHAT...BUT THEN ANOTHER
SHORT WAVE WILL MOVE INTO THE CWA LATE TONIGHT INCREASING THE
PRECIP...MAINLY ACROSS NORTH AND WEST GA. WITH DAYTIME HEATING
EXPECT MORE WIDESPREAD CONVECTION LATE WEDNESDAY MORNING/AFTERNOON.
HIGH K INDEX VALUES ALONG WITH RELATIVELY HIGH PRECIP WATER WILL
KEEP THE THREAT OF BRIEF HEAVY RAIN IN THE STRONGER STORMS THIS
AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.

17

.LONG TERM /THURSDAY THROUGH TUESDAY/...
EXTENDED MODELS CONTINUE SHOW A MOIST FLOW OVER THE SOUTHEAST
THROUGH THE REMAINDER OF THE WORK WEEK...WITH GOOD CHANCE TO
LIKELY POPS THROUGH THURSDAY. INFLUENCE OF SURFACE HIGH PRESSURE
FRIDAY AND INTO THE WEEKEND WILL SCALE BACK RAIN CHANCES AND KEEP
CONVECTIVE ACTIVITY MORE DIURNAL IN NATURE. HAVE ONLY MADE SLIGHT
ADJUSTMENTS TO TEMPERATURES AND POPS TO ACCOUNT FOR NEIGHBOR
CONSISTENCY AND LATEST MODEL GUIDANCE. PREVIOUS FORECAST
DISCUSSION FOLLOWS.

31

&&

PREV DISCUSSION... /ISSUED 333 AM EDT TUE MAY 26 2015/
A MOIST SW FLOW ALOFT WILL WEAKEN WEDNESDAY NIGHT INTO THURSDAY.
THIS WILL DECREASE THE CHANCE FOR UPPER LEVEL SHORTWAVE POTENTIAL
TO AFFECT THE AREA. PLENTY OF MOISTURE STILL IN PLACE TO CONTINUE
RATHER HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
THURSDAY.

A MORE DIURNAL TENDENCY LOOKS TO BE IN STORE TO THE SHOWERS AND STORMS
FRIDAY INTO SUNDAY DUE TO A WEAKER FLOW ALOFT BUT STILL PLENTY OF
MOISTURE IN PLACE ALONG WITH DIURNAL INSTABILITY.

AN UPPER LEVEL TROUGH OVER THE MID U.S. APPROACHES THE AREA MONDAY AND
TUESDAY. THIS WILL PROVIDE INCREASED CHANCES FOR SHOWERS AND STORMS.

TEMPERATURES RUNNING AROUND TO SEVERAL DEGREES ABOVE NORMAL THROUGH
THE LONG TERM.

BDL

&&

.AVIATION...
18Z UPDATE...
CONVECTION WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON WITH ALL
TAFS FEELING THE IMPACT OF TSRA THIS AFTERNOON/EVENING. ACTIVITY
SHOULD DIMINISH LATE THIS EVENING BUT INCREASE AGAIN AS WEAK
DISTURBANCES MOVE OVER THE FORECAST AREA. EXPECT TSRA TO DEVELOP
AGAIN LATE WEDNESDAY MORNING/AFTERNOON. MOST AREAS HAVE GONE VFR
BUT THERE WILL CONTINUE TO BE SCATTERED AREAS OF MVFR CIGS. CIGS
WILL BECOME IFR LATE TONIGHT AND SLOWLY INCREASE TO MVFR BY 18Z
WED. WINDS WILL BE SOUTHERLY THIS AFTERNOON...BECOMING SOUTHEAST
THIS EVENING AND BACK TO SOUTHERLY WEDNESDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  79  65  83 /  90  80  80  70
ATLANTA         68  80  65  81 /  90  80  80  70
BLAIRSVILLE     65  76  60  79 /  90  80  80  70
CARTERSVILLE    67  81  65  81 /  90  80  80  70
COLUMBUS        69  82  66  84 /  70  80  80  70
GAINESVILLE     65  78  63  80 /  90  80  80  70
MACON           68  82  65  86 /  70  70  70  50
ROME            67  81  66  82 /  90  80  80  60
PEACHTREE CITY  66  79  65  82 /  90  80  80  70
VIDALIA         70  87  68  87 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, May 26, 10:34 AM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 AM EDT TUE MAY 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271445-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1034 AM EDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED STRONG THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY
RAIN...POSSIBLY RESULTING IN LOCALIZED FLOODING.

DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AMPLE MOISTURE AND
DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. THE
BEST CHANCES WILL BE NORTH OF A LINE FROM COLUMBUS TO MACON TO
AUGUSTA...AND GENERALLY BETWEEN 3 AND 10 PM. THIS ACTIVITY WILL
DIMINISH INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CHANCES OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. FREQUENT
LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY THREATS WITH ANY STRONG THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 26, 6:35 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     TSTM WND DMG     1 E STATHAM             33.97N  83.58W
05/26/2015                   BARROW             GA   EMERGENCY MNGR

            TREES DOWN AROUND STATHAM NEAR THE INTERSECTION OF
            HAMMOND RD AND RAT KINNEY RD. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1500308

DJN
Special weather statement, May 26, 6:37 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT TUE MAY 26 2015

GAZ097-109-262300-
DODGE GA-LAURENS GA-
637 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DODGE AND
LAURENS COUNTIES UNTIL 700 PM EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ALAMO...MOVING NORTH AT 40
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DODGE AND LAURENS COUNTIES...INCLUDING AREAS
AROUND
DUBLIN...EAST DUBLIN...RENTZ...MINTER...CEDAR GROVE...BREWTON...
HARLOW AND LOWERY.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3215 8293 3214 8296 3215 8303 3263 8300
      3259 8269 3226 8278 3220 8286 3220 8288
      3219 8288 3218 8287 3213 8293
TIME...MOT...LOC 2237Z 188DEG 36KT 3222 8292
Local storm report, May 26, 6:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     MORELAND                33.29N  84.77W
05/26/2015                   COWETA             GA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ROBINSON ROAD AND HWY 54.

&&

EVENT NUMBER FFC1500309

KS
Local storm report, May 26, 6:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     1 NNE BEAR CREEK LANDIN 33.39N  84.38W
05/26/2015                   CLAYTON            GA   DEPT OF HIGHWAYS

            TREES DOWN IN CLAYTON COUNTY BLOCKING ROADS. INNMAN
            ROAD AND PANHANDLE ROAD...RIVERDALE RD AND EAST
            FAYETTEVILLE ROAD.

&&

EVENT NUMBER FFC1500310

KS
Special weather statement, May 26, 7:12 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT TUE MAY 26 2015

GAZ097-262345-
LAURENS GA-
712 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN LAURENS
COUNTY UNTIL 745 PM EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENTZ...OR 7 MILES SOUTHWEST OF DUBLIN...
MOVING NORTHEAST AT 30 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS COUNTY...INCLUDING AREAS AROUND
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...LOVETT...TUCKERS CROSSROAD...
BREWTON AND HARLOW.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3242 8310 3270 8297 3271 8296 3272 8286
      3269 8279 3266 8279 3262 8269 3234 8291
TIME...MOT...LOC 2312Z 206DEG 27KT 3245 8297
Special weather statement, May 26, 7:27 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT TUE MAY 26 2015

GAZ110>112-270000-
WHEELER GA-MONTGOMERY GA-TELFAIR GA-
727 PM EDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WHEELER...
MONTGOMERY AND TELFAIR COUNTIES UNTIL 800 PM EDT...

AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUMBER CITY...OR NEAR HAZLEHURST...MOVING
NORTH AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHEELER...MONTGOMERY AND TELFAIR COUNTIES...
INCLUDING AREAS AROUND
ALAMO...MOUNT VERNON...LUMBER CITY...GLENWOOD...AILEY...TOWNS...
JORDAN AND SPRING HILL.

RESIDENTS IN THIS AREA SHOULD STAY INDOORS.  ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

LAT...LON 3224 8280 3221 8248 3196 8255 3196 8257
      3193 8259 3194 8260 3192 8263 3192 8268
      3191 8268 3190 8269 3190 8270 3186 8276
      3186 8278 3184 8278 3183 8280
TIME...MOT...LOC 2327Z 186DEG 31KT 3188 8269

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:01 PM EDTSpecial Weather StatementFFCSpalding29 min
May 25, 8:30 PM EDTSpecial Weather StatementFFCHenry, Rockdale30 min
May 25, 8:56 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett34 min
May 25, 9:30 PM EDTSpecial Weather StatementFFCBarrow, Walton30 min
May 25, 9:59 PM EDTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson31 min
May 26, 1:00 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 1:27 PM EDTSpecial Weather StatementFFCCarroll33 min
May 26, 1:31 PM EDTSpecial Weather StatementFFCLamar29 min
May 26, 1:52 PM EDTSpecial Weather StatementFFCHaralson23 min
May 26, 2:04 PM EDTSpecial Weather StatementFFCBartow26 min
May 26, 2:14 PM EDTFlash Flood WarningFFCCarroll, Coweta, Douglas, Heard6 hr
May 26, 2:16 PM EDTSpecial Weather StatementFFCCarroll, Paulding29 min
May 26, 2:37 PM EDTSevere Thunderstorm WarningFFCHeard38 min
May 26, 2:39 PM EDTSpecial Weather StatementFFCButts36 min
May 26, 2:42 PM EDTSpecial Weather StatementFFCPickens33 min
May 26, 2:43 PM EDTSpecial Weather StatementFFCWebster32 min
May 26, 2:45 PM EDTSpecial Weather StatementFFCUpson30 min
May 26, 2:48 PM EDTSpecial Weather StatementFFCCarroll27 min
May 26, 2:49 PM EDTSpecial Weather StatementFFCPaulding26 min
May 26, 2:51 PM EDTSpecial Weather StatementFFCChattahoochee24 min
May 26, 3:15 PM EDTSpecial Weather StatementFFCMuscogee30 min
May 26, 3:16 PM EDTSpecial Weather StatementFFCCherokee, Pickens29 min
May 26, 3:19 PM EDTSpecial Weather StatementFFCDouglas26 min
May 26, 3:21 PM EDTSevere Thunderstorm WarningFFCMuscogee24 min
May 26, 3:23 PM EDTSpecial Weather StatementFFCHarris37 min
May 26, 3:29 PM EDTSevere Thunderstorm WarningFFCHarris46 min
May 26, 3:52 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether23 min
May 26, 3:55 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike35 min
May 26, 3:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin31 min
May 26, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
May 26, 4:16 PM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding29 min
May 26, 4:25 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton, Gwinnett, Henry and 2 more50 min
May 26, 4:32 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Monroe, Peach43 min
May 26, 4:39 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Rockdale, Spalding51 min
May 26, 4:44 PM EDTSpecial Weather StatementFFCForsyth31 min
May 26, 4:57 PM EDTSpecial Weather StatementFFCHall, White33 min
May 26, 5:00 PM EDTSpecial Weather StatementFFCBaldwin, Jasper, Jones, Putnam30 min
May 26, 5:15 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Greene, Jackson, Morgan, Newton and 4 more45 min
May 26, 5:25 PM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Putnam50 min
May 26, 5:34 PM EDTSpecial Weather StatementFFCHouston, Twiggs26 min
May 26, 5:36 PM EDTSpecial Weather StatementFFCWhite24 min
May 26, 5:42 PM EDTSpecial Weather StatementFFCJones33 min
May 26, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
May 26, 5:55 PM EDTSpecial Weather StatementFFCTelfair35 min
May 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Greene, Jackson, Madison and 3 more45 min
May 26, 6:09 PM EDTSpecial Weather StatementFFCBaldwin, Hancock36 min
May 26, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
May 26, 6:37 PM EDTSpecial Weather StatementFFCLaurens23 min
May 26, 7:12 PM EDTSpecial Weather StatementFFCLaurens33 min
May 26, 7:27 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler33 min
May 26, 7:42 PM EDTSpecial Weather StatementFFCJefferson33 min
May 26, 7:53 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen37 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.